IJPAM: Volume 78, No. 1 (2012)
IMPULSE DIFFERENTIAL EQUATIONS WITH
GENERALIZED DICHOTOMOUS LINEAR
PART IN A BANACH SPACE
Faculty of Mathematics and Informatics
University of Plovdiv
236, Bulgaria Blvd., Plovdiv, 4003, BULGARIA
Abstract. By the help of a generalized dichotomy we introduce and consider nonlinear operator impulse differential equations in an arbitrary Banach space.
Received: March 21, 2012
AMS Subject Classification: 34G10, 34H20, 47H10
Key Words and Phrases: nonlinear impulse differential equations, generalized dichotomy, Banach fixed point principle
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395